# SDR SWIA2020090152130

- Difficulty date: July 16, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT WING INBOARD GROUND SPOILER PANEL, CORRODED ACTUATOR MOUNT  HARDWARE. MARKED.   (C-CHECK) RO 8/28/2020    REMOVED AND INSTALLED NEW LH WING INB GROUND SPOILER ACTUATOR MOUNT BOLT (1EA), WASHERS (2EA) AND NUT (1EA) REF. CRJ200 AMM.  OPERATIONAL TEST OF THE GROUND SPOILERS REF. CRJ200 AMM,  GOOD, SEE CONTINUATION CARD FOR DETAILS.
